MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 SPIRAL L; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 SPIRAL L; IMPLANTABLE LEAD
Model Number 4678
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead presented a lead safety switch (lss) due to a high out of range pace impedance measurement.Technical services (ts) reviewed the lead trend and noted stable impedance variability from 1500 to 1900 ohms since implant.Ts also noted that the specified impedance range for this lead was 200 to 3000 ohms.Ts provided programming recommendations and suggested increasing the out of range threshold to 3000 ohms.No adverse patient effects were reported.This lv lead remains in service.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.This lead remains implanted and in service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead presented a lead safety switch (lss) due to a high out of range pace impedance measurement.Technical services (ts) reviewed the lead trend and noted stable impedance variability from 1500 to 1900 ohms since implant.Ts also noted that the specified impedance range for this lead was 200 to 3000 ohms.Ts provided programming recommendations and suggested increasing the out of range threshold to 3000 ohms.No adverse patient effects were reported.This lv lead remains in service.Additional information was received.This lv lead exhibited another lss due to a high out of range pace impedance measurement.As a result of the lss, sensing was set to unipolar configuration.The health care professional (hcp) observed noise on the lv channel; however, the noise was not being sensed.Ts provided additional programming recommendations.No adverse patient effects were reported.This lv lead remains in service.

Brand Name
ACUITY? X4 SPIRAL L
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24192856
Report Number2124215-2026-04790
Device Sequence Number15421091
Product Code LWP
UDI-Device Identifier00802526524615
UDI-Public(01)00802526524615(17)270611
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4678
Device Catalogue Number4678
Device Lot Number816679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/20/2026
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale